| Catalog Number |
15-421 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Swollen Lymph Nodes/Glands (4432)
| Date of Event |
01/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "swollen lymph nodes, and exchange".Healthcare professional later reported "capsular contracture, baker grade iii".This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphadenopathy and capsular contracture, baker grade iii.